# SDR 96ZZZM1252

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1105
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: 3014225
- Condition: Deteriorated
- Location: Nr 12/13 Nozzle
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: F

## Discrepancy

FLT 227 - KSJC-PHNL - AFTER LANDING AND DURING TAXIING TO GATE, APU ACCOMPLISHED AUTO SHUTDOWN.  FIRE BOTTLE DISCHARGED AND EMERGENCY DECLARED.  AT GATE, MAINTENANCE FOUND EVIDENCE OF SMALL FIRE FROM FUEL LEAK AT APU FUEL MANIFOLD AT ABOUT 10 O'CLOCK POSITION.  MAINTENANCE REPLACED O-RING AT NR 13 SECONDARY NOZZLE TRANSFER TUBE AND NR 12 NOZZLE TRANSFER TUBE.  ACCOMPLISHED LEAK CHECK, EVERYTHING OK.  AIRCRAFT RELEASED INTO SERVICE.  (M)
